Acta Applicandae Mathematica

, Volume 40, Issue 2, pp 173–178

Divergence theorems in semi-Riemannian geometry

  • Bülent Ünal

DOI: 10.1007/BF00996933

Cite this article as:
Ünal, B. Acta Appl Math (1995) 40: 173. doi:10.1007/BF00996933


Two forms of divergence theorem for semi-Riemannian manifolds are proven.

Key words

Gauss theoremnondegenerate boundarydivergence theorem

Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Bülent Ünal
    • 1
  1. 1.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey